Results 1 to 2 of 2

Thread: KPRF... SSRI makes it worse??

  1. #1
    Junior Member
    Join Date
    May 2020
    Posts
    8
    Country: Norway

    Question KPRF... SSRI makes it worse??

    So i've tried an SSRI for 3 days now and its been worse. The flushing is way more intense now and Im wondering if it gets worse before it gets better or if I should make a switch.
    Any help is greatly appreciated.

  2. #2
    Senior Member Brady Barrows's Avatar
    Join Date
    Jun 2005
    Location
    Centre, Alabama, USA
    Posts
    5,173

    Default

    No experience with SSRIs. You may find some help for KPRF here.
    Brady Barrows
    Blog Join the RRDi



Similar Threads

  1. Elidel makes rosacea worse HELP
    By snowwhite33 in forum Erythematotelangiectatic Rosacea
    Replies: 6
    Last Post: 5th January 2018, 12:15 PM
  2. SSRI - Worse before better?
    By 24andred in forum Prescription medications
    Replies: 4
    Last Post: 6th September 2017, 09:03 PM
  3. eating protein makes p&ps worse!
    By hmom in forum Newbie questions / Introduction
    Replies: 7
    Last Post: 16th November 2015, 01:24 AM
  4. ALL makeup makes Rosacea p&ps worse!
    By hmom in forum Newbie questions / Introduction
    Replies: 29
    Last Post: 4th October 2015, 07:36 AM
  5. metrocream makes worse?
    By bbillcee in forum Prescription medications
    Replies: 4
    Last Post: 23rd January 2010, 08:20 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •